# SDR DHL2001712501

- Difficulty date: February 7, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN EXTERIOR HAS 0.250 INCH CRACK AT STA 1102, STR 4L.  CUT AFFECTED AREA IAW SRM 53-30-3, PAGE 24.  FABRICATED FILLER WITH ALCLAD 2024 T3 0.040 INCH, SRM 53-30-3, PAGE 24.  FABRICATED DOUBLER WITH ALCLAD 2024 T3 0.063 INCH IAW SRM 53-30-3 PAGE 24.  TREATED AND PRIMED IAW SRM 51-10-2, PAGE 1 AND 2.  INSTALLED FILLER AND DOUBLER IAW SRM 53-30-3, PAGE 24.
